# SDR AALA20140124008

- Difficulty date: January 15, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 68,761 hours, 23,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE UPPER EXTERNAL SURFACE HAS AREA OF DELAMINATION JUST INBD OF PYLON. REPLACED PANEL IAW EA B757-57-033300 & SRM 57-41-01.
